MAUDE Adverse Event Report: COOK INC ADVANCE 35 LP LOW PROFILE BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS

COOK INC ADVANCE 35 LP LOW PROFILE BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS
Model Number G52272
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown if the device will be returned.Customer name and address= (b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during angioplasty of the subclavian artery, an advance 35 lp low profile balloon catheter ruptured.Upon removal of the device, it became stuck in the patient.After several attempts to remove the balloon, it was pulled to the common femoral artery; however, it was unable to move further.Vascular surgery was consulted and the patient was sent for emergent vascular surgery for device removal.Additional information has been requested.
 
Additional Manufacturer Narrative
Correction: information was received (b)(6) 2022 that the event reported under manufacturer report # 1820334-2021-02726 is a duplicate of the event reported under manufacturer report # 1820334-2021-02643.No further reports will be sent under manufacturer report # 1820334-2021-02726.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Information was received (b)(6) 2022 that the event reported under manufacturer report # 1820334-2021-02726 is a duplicate of the event reported under manufacturer report # 1820334-2021-02643.No further reports will be sent under manufacturer report # 1820334-2021-02726.

Brand Name
ADVANCE 35 LP LOW PROFILE BALLOON CATHETER
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key13054964
Report Number1820334-2021-02726
Device Sequence Number19234515
Product Code DQY
UDI-Device Identifier10827002522722
UDI-Public(01)10827002522722(17)230414(10)13131506
Combination Product (Y/N)N
PMA/510(K) Number
K091527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2023
Device Model NumberG52272
Device Catalogue NumberPTA5-35-135-7-4.0
Device Lot Number13131506
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date02/01/2022
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown